# SDR IPXA2016090207770

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 17,047 hours, 10,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTS WILL NOT DISARM, CYCLED EMERGENCY LIGHT SWITCH ON AND OFF VARIOUS TIMES.  LIGHT DOES DISARM WHEN SWITCH IS OFF.  OPS CHECK GOOD.
